Binary models for marginal independence

Drton, Mathias, Richardson, Thomas S. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2008. 70 (2) :287-309

Locate this article in:

Bibtex

@article{CIS-221655,
  Author = {Drton, Mathias and Richardson, Thomas S.},
  Title = {Binary models for marginal independence},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {70},
  Number = {2},
  Year = {2008},
  Pages = {287--309},
  Keywords = {Maximum likelihood estimation, Graphical Markov model, covariance graph, Möbius inversion, Bidirected graph, Iterative conditional fitting}
}

Similar articles